Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    19
  • comments
    8
  • views
    5253

Week 9

clearforall2010

159 views

At 30 mgs for the last couple of days. The dryness is back, my chin is falling off! Gross really. I love accutane. All weekend I partied, wearing a crazy amount of makeup and I did not wash my face any of the nights, waking up to still, a clear face. Cannot remember this ever happening! Same side effects.



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×